# SDR AWXA200501065

- Difficulty date: September 4, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED EXFOLIATION CORROSION LOCATED ON FLOORBEAM FROM FR 66 TO FR 68, Y1292.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  REMOVED FLOORBEAM FROM FR 66 TO FR 68, Y1292 IAW AIRBUS 320 SRM 51-72-11.  INSTALLED NEW FLOORBEAM FROM FR 66 TO FR 68, Y1292 IAW AIRBUS 320 SRM 51-72-11.
